Cureus · 2023
Persistent Coagulopathy After Synthetic Cannabinoid Use.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Haider Mahvish, Acevedo-Cajigas Carlos, Ortiz Desiree, Zorrilla Christian A, Perez Jorge
Аннотация
Synthetic cannabinoids (SCs) are chemical compounds created and manufactured, without quality control standards or requirements, to mimic tetrahydrocannabinol (THC). They are widely available in the USA, and they are sold under various brand names, including "K2" and "spice." Many adverse effects have been attributed to SCs, but most recently, they have also been associated with bleeding. There have been reported cases around the globe of SCs contaminated with long-acting anticoagulant rodenticide (LAAR) or superwarfarins. They are developed from compounds such as bromethalin, brodifacoum (BDF), and dicoumarol. LAAR exhibits their mechanism as a vitamin K antagonist inhibiting vitamin K 2,3-epoxide reductase, preventing activation of vitamin K1 (phytonadione). Therefore, reducing the activation of clotting factors II, VII, IX, and X and proteins C and S. In contrast to warfarin, BDF has an extremely long-acting biological half-life of 90 days due to minimal metabolism and limited clearance. Here, we report a 45-year-old male who presented to the emergency room with a 12-day history of gross hematuria and mucosal bleeding without previous history of coagulopathy and recurrent SCs use.